MathSciNet Relay Station
MathSciNet bibliographic data
MR65157 (16,389c) 56.0X
Samelson, H. Groups and spaces of loops. Comment. Math. Helv. 28, (1954). 278–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement